Alert archive / Texas / River Flood Warnings in 2014
River Flood Warning 9, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Jul 17, 2014, 7:35 AM CDT for Denton County, Texas. It took effect at Jul 17, 2014, 10:24 AM CDT. It was in force for 15 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2014, 7:35 AM CDT (12:35 UTC)
- In effect from
- Jul 17, 2014, 10:24 AM CDT
- Expired
- Jul 18, 2014, 1:31 AM CDT
- In force
- 15 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Denton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 84 km from the middle of the area, began a volume at 12:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Clear Creek near Sanger (SGET2).
- Action stage
- 23 ft
- Minor stage
- 25 ft
- Moderate stage
- 28 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08051500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
398 WGUS44 KFWD 171235 FLWFWD BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 735 AM CDT THU JUL 17 2014 ...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING AREAS IN TEXAS... CLEAR CREEK NEAR SANGER AFFECTING DENTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS. STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. && TXC121-180035- /O.NEW.KFWD.FL.W.0009.140717T1700Z-140718T0631Z/ /SGET2.1.ER.140717T1700Z.140717T1800Z.140717T1831Z.NO/ 735 AM CDT THU JUL 17 2014 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLOOD WARNING FOR THE CLEAR CREEK NEAR SANGER. * FROM THIS AFTERNOON TO LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 0700 AM THURSDAY THE STAGE WAS 19.47 FEET. * FLOOD STAGE IS 25.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND CONTINUE TO RISE TO A CREST NEAR 26 FEET BY THURSDAY AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY LATE THURSDAY AFTERNOON. * AT 26 FEET MINOR OUT OF BANK FLOW WILL OCCUR ALONG THE CREEK. WATER WILL BEGIN FLOWING INTO AN OVERFLOW CHANNEL THROUGH TWO OVERFLOW BRIDGES. && LAT...LON 3331 9727 3326 9717 3332 9706 3340 9719 $$
2 follow-up statements
828 WGUS84 KFWD 171525 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1025 AM CDT THU JUL 17 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS... CLEAR CREEK NEAR SANGER AFFECTING DENTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS. STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. && TXC121-180325- /O.EXT.KFWD.FL.W.0009.140717T1524Z-140718T0722Z/ /SGET2.1.ER.140717T1421Z.140717T1800Z.140717T1922Z.NO/ 1025 AM CDT THU JUL 17 2014 THE FLOOD WARNING CONTINUES FOR THE CLEAR CREEK NEAR SANGER. * AT 1000 AM THURSDAY THE STAGE WAS 25.93 FEET. * FLOOD STAGE IS 25 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 27 FEET BY THURSDAY AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE THURSDAY AFTERNOON. * AT 26 FEET MINOR OUT OF BANK FLOW WILL OCCUR ALONG THE CREEK. WATER WILL BEGIN FLOWING INTO AN OVERFLOW CHANNEL THROUGH TWO OVERFLOW BRIDGES. && LAT...LON 3331 9727 3326 9717 3332 9706 3340 9719 $$
293 WGUS84 KFWD 172110 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 410 PM CDT THU JUL 17 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS... CLEAR CREEK NEAR SANGER AFFECTING DENTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS. STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. && TXC121-172140- /O.CAN.KFWD.FL.W.0009.000000T0000Z-140718T0722Z/ /SGET2.1.ER.140717T1421Z.140717T1645Z.140717T2028Z.NO/ 410 PM CDT THU JUL 17 2014 THE FLOOD WARNING IS CANCELLED FOR THE CLEAR CREEK NEAR SANGER. * AT 0400 PM THURSDAY THE STAGE WAS 24.40 FEET. * FLOOD STAGE IS 25 FEET. * FELL BELOW FLOOD STAGE AT 3 PM THURSDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 10 FEET BY FRIDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Jul 17, 6:57 AM CDT, 38 minutes earlier.
Area forecast discussion, Jul 17, 6:57 AM CDT, 38 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 657 AM CDT THU JUL 17 2014 .AVIATION... PRIMARY CHALLENGE FOR THE AVIATION FORECAST CONTINUES TO BE THE TIMING AND COVERAGE OF CONVECTIVE ACTIVITY. SLOW MOVING CONVECTIVE CLUSTERS WERE CURRENTLY LOCATED JUST NORTH OF THE DFW METROPLEX AND ALSO ABOUT 50 NM WEST OF THE DFW METROPLEX. THE ACTIVITY CURRENTLY ACROSS WISE AND DENTON COUNTIES WAS BEGINNING TO SPREAD SOUTH INTO DALLAS AND TARRANT COUNTIES AS A COOL OUTFLOW FOSTERS NEW DEVELOPMENT. THE ACTIVITY FARTHER TO THE WEST WAS ASSOCIATED WITH MODERATELY STRONG LARGE SCALE FORCING FOR ASCENT AHEAD OF THE SOUTHEAST COLORADO SHORTWAVE. CELL MOTION OF ALL OF THIS ACTIVITY WAS GENERALLY TO THE EAST AT 10 KTS. RELATIVELY STRONG LOW LEVEL WARM ADVECTION NEAR THE LOW LEVEL JET HAS ALSO RESULTED IN A SLOW-MOVING CLUSTER OF CONVECTION LOCATED 40 NM WEST OF KACT...SPREADING SLOWLY TO THE EAST AT 10 KTS. THE BOTTOM LINE FOR THE METROPLEX TAF SITES WILL BE OCCASIONAL THUNDERSTORMS BEGINNING IN THE NEXT HOUR AND PERSISTING THROUGH ABOUT MIDDAY. FOR KACT...EXPECT AN ONSET OF SHOWERS AND THUNDERSTORMS AROUND 14Z /9 AM CDT/...WITH AN EXPECTED DURATION OF 4-5 HOURS. FOR ALL SITES...EXPECT A LATE MORNING TO EARLY AFTERNOON DIMINISHING TREND BEFORE REDEVELOPMENT BY MID TO LATE AFTERNOON. WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY WILL CONTINUE INTO TONIGHT AS THE SHORTWAVE MOVES CLOSER AND A COLD FRONT ADVANCES INTO THE AREA. EXPECT MVFR OR IFR CONDITIONS AND OCCASIONAL SHOWERS OR THUNDERSTORMS FROM MIDNIGHT TONIGHT THROUGH EARLY FRIDAY MORNING. 09 && .PREV DISCUSSION... /ISSUED 358 AM CDT THU JUL 17 2014/ THE HEAVY RAIN EVENT IS ALREADY STARTING TO UNFOLD WITHIN THE AREA WHERE THE FLASH FLOOD WATCH IS IN EFFECT. SHOWERS AND THUNDERSTORMS HAVE BEEN FAIRLY PERSISTENT AND SLOW MOVING OR NEARLY STATIONARY ACROSS MONTAGUE...WISE...COOKE...DENTON...AND COLLIN COUNTIES THIS MORNING. ELSEWHERE...ISOLATED TO SCATTERED SHOWERS AND STORMS HAVE OCCURRED THROUGHOUT THE NIGHT. NO CHANGES WERE MADE TO THE FLASH FLOOD WATCH WHICH WILL BEGIN AT 7 AM THIS MORNING ALONG AND NORTH OF A LINE FROM JACKSBORO...TO WEATHERFORD...TO CANTON. DEPENDING ON RAIN TRENDS THROUGH THE DAY...IT IS POSSIBLE THE WATCH MAY HAVE TO BE EXPANDED WEST BUT STILL FEEL THE GREATEST THREAT IS WITHIN THE CURRENT WATCH AREA. AN UPPER LEVEL SHORTWAVE CAN BE SEEN ON WATER VAPOR IMAGERY THIS MORNING MOVING SOUTH THROUGH COLORADO. THIS SHORTWAVE WILL PROVIDE THE MAIN LIFT TO GENERATE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE REGION OVER THE NEXT 36 HOURS. THERE WILL LIKELY BE SEVERAL ROUNDS OR PERIODS OF SHOWERS AND STORMS THIS MORNING THROUGH FRIDAY MORNING. WE ANTICIPATE ONE OR TWO PERIODS OF CONVECTION TODAY...ONE IN THE MORNING WITH ANOTHER ROUND OF CONVECTION LIKELY THIS AFTERNOON. THE CONVECTION THIS AFTERNOON COULD BE MORE WIDESPREAD AND WILL LIKELY BE FOCUSED ALONG BOUNDARIES THAT ARE LEFT OVER FROM THE MORNING CONVECTION. FORECAST SOUNDINGS FOR TODAY SHOW A VERY MOIST AND MODERATELY UNSTABLE ATMOSPHERE. PWATS ARE WELL ABOVE NORMAL WILL VALUES REACHING 2 INCHES IN PARTS OF THE REGION. SEVERE WEATHER AND HEAVY RAINFALL WILL BE THREATS THROUGHOUT THE DAY. THE GREATEST POTENTIAL FOR HEAVY RAINFALL WILL BE IN THE WATCH AREA WHERE RAINFALL COVERAGE IS EXPECTED TO BE THE HIGHEST. SEVERE WEATHER THREATS ACROSS THE ENTIRE REGION WILL BE HAIL AND DAMAGING WINDS. THE UPPER LEVEL SHORTWAVE WILL MOVE INTO OKLAHOMA LATER TODAY AND ANOTHER ROUND OF CONVECTION /MCS/ WILL DEVELOP ALONG A FRONT MOVING INTO THE REGION TONIGHT. NEARLY ALL OF THE REGION IS EXPECTED TO SEE RAIN WITH THIS ROUND OF STORMS AND HEAVY RAINFALL WILL CONTINUE TO BE A THREAT. SEVERE STORMS COULD ALSO OCCUR IN THE OVERNIGHT HOURS WITH DAMAGING WINDS AND HAIL THE MAIN THREATS. THE FRONT WILL STALL ACROSS THE REGION ON FRIDAY. EVEN THOUGH THE MAIN SHORTWAVE WILL BE IN ARKANSAS BY TOMORROW AFTERNOON...THE UPPER LEVEL TROUGH WILL STILL BE MOVING ACROSS THE REGION AND WE WILL LIKELY SEE NEW DEVELOPMENT ALONG AND SOUTH OF THE FRONT FRIDAY AFTERNOON. HAVE INCREASED POPS ACROSS ROUGHLY THE SOUTHERN HALF OF THE REGION FOR FRIDAY AFTERNOON. INSTABILITY WILL BE MUCH WEAKER FRIDAY AFTERNOON AS THE ATMOSPHERE WILL LIKELY BE WORKED OVER BUT CANNOT RULE OUT A SEVERE STORM OR TWO. RAINFALL TOTALS WITH THIS EVENT WILL RANGE FROM 2-5 INCHES WITH LOCALLY HIGHER AMOUNTS IN THE WATCH AREA...TO 1-2+ INCHES ELSEWHERE. HAVE INCREASED POPS TO 80-100 PERCENT ACROSS THE REGION THROUGH FRIDAY MORNING AS CONFIDENCE IS HIGH IN THE RAINFALL POTENTIAL AND COVERAGE OVER THE NEXT 24-30 HOURS. THE UPPER LEVEL RIDGE WILL START TO BUILD INTO THE REGION ON SATURDAY AND TEMPERATURES WILL BEGIN A WARMING TREND AT THAT TIME. THE RIDGE WILL BE SLOWER TO BUILD INTO THE EASTERN COUNTIES AND WILL KEEP LOW POPS FOR ISOLATED SHOWERS/STORMS OVER THE EASTERN AND SOUTHEASTERN COUNTIES ON SATURDAY. AFTER THAT...FORECAST SOUNDINGS INDICATE INCREASING SUBSIDENCE OVER THE EASTERN HALF OF THE REGION AND WILL KEEP THE FORECAST DRY SUNDAY AND MONDAY. BY TUESDAY...THE MODELS INDICATE A DISTURBANCE MOVING ACROSS THE EASTERN PERIPHERY OF THE RIDGE...POSSIBLY BRINGING ISOLATED TO SCATTERED SHOWERS/STORMS BACK TO THE REGION. THE MODELS THEN WEAKEN THE INFLUENCE OF THE RIDGE OVER NORTH AND CENTRAL TEXAS AS AN UPPER LEVEL LOW CUTS OFF FROM THE MAIN FLOW TO OUR EAST. THERE ARE SEVERAL DISCREPANCIES AMONG THE MODELS STARTING MIDWEEK BUT WILL CARRY LOW POPS THROUGH THE END OF THE FORECAST. WILL KEEP TEMPERATURES FAIRLY CLOSE TO MOS GUIDANCE AND BELOW 100 DEGREES FOR THE MOST PART. 82/JLD && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 82 71 85 72 92 / 100 100 50 10 10 WACO, TX 86 73 86 72 92 / 70 100 60 20 10 PARIS, TX 74 67 79 68 87 / 100 100 60 10 20 DENTON, TX 80 70 84 68 91 / 100 100 40 10 10 MCKINNEY, TX 80 70 83 69 90 / 100 100 50 10 10 DALLAS, TX 82 72 85 73 92 / 100 100 50 10 10 TERRELL, TX 82 72 84 74 91 / 90 100 60 10 10 CORSICANA, TX 86 72 84 72 90 / 80 100 60 20 10 TEMPLE, TX 86 73 86 72 92 / 60 80 60 20 10 MINERAL WELLS, TX 82 69 84 70 92 / 90 90 30 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR TXZ091>095- 101>107-117>123. && 09/
Hazardous weather outlook, Jul 17, 3:42 AM CDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 342 AM CDT THU JUL 17 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181000- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 342 AM CDT THU JUL 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NUMEROUS THUNDERSTORMS ARE FORECAST TO AFFECT NORTH AND CENTRAL TEXAS TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS WITH DAMAGING WIND AND LARGE HAIL WILL BE POSSIBLE...MAINLY THIS AFTERNOON AND EARLY THIS EVENING. LOCALLY HEAVY RAIN MAY RESULT IN FLASH FLOODING...ESPECIALLY ACROSS NORTHERN PARTS OF NORTH TEXAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL CONTINUE TO POSE A FLASH FLOOD THREAT IN SOME AREAS ON FRIDAY. THUNDERSTORM CHANCES WILL CONTINUE IN THE EASTERN SECTIONS OF NORTH TEXAS FRIDAY NIGHT INTO SATURDAY. AFTER A DRY PERIOD SATURDAY NIGHT THROUGH MONDAY NIGHT...WIDELY SCATTERED THUNDERSTORMS RETURN TO THE FORECAST TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND THIS EVENING...MAINLY IN AREAS SOUTH OF INTERSTATE 20.
In the hours before
Local storm report, Jul 17, 4:26 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
426 AM CDT THU JUL 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 AM HEAVY RAIN 4 S VALLEY VIEW 33.42N 97.17W
07/17/2014 M5.55 INCH DENTON TX OTHER FEDERAL
THREE HOUR RAINFALL ENDING AT 415 AM WAS 5.55 INCHES. 6
HOUR RAINFALL 6.22 INCHESLocal storm report, Jul 17, 4:28 AM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
428 AM CDT THU JUL 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 AM HEAVY RAIN 4 NE ALVORD 33.41N 97.63W
07/17/2014 M4.34 INCH WISE TX OTHER FEDERAL
THREE HOUR RAINFALL ENDING AT 415 AM WAS 4.34 INCHESSpecial weather statement, Jul 17, 4:55 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 455 AM CDT THU JUL 17 2014 TXZ103-171030- DENTON TX- 455 AM CDT THU JUL 17 2014 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL DENTON COUNTY AT 455 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF SANGER TO 12 MILES SOUTHWEST OF DENTON...MOVING EAST AT 10 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE DENTON AND KRUM. WIND GUSTS TO 40 MPH AND VERY HEAVY RAIN CAN BE EXPECTED FROM THESE STORMS. LAT...LON 3336 9696 3312 9716 3313 9737 3332 9724 TIME...MOT...LOC 0955Z 254DEG 9KT 3330 9719 3314 9731
Local storm report, Jul 17, 5:23 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
523 AM CDT THU JUL 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 AM FLASH FLOOD VALLEY VIEW 33.48N 97.17W
07/17/2014 COOKE TX LAW ENFORCEMENT
SIGNIFICANT FLOODING WAS ONGOING NEAR VALLEY VIEW.Local storm report, Jul 17, 5:35 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
535 AM CDT THU JUL 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 AM FLASH FLOOD 2 N SANGER 33.40N 97.18W
07/17/2014 DENTON TX LAW ENFORCEMENT
SEVERAL ROADS ARE CLOSED AROUND AND NORTH OF THE SANGER
AREA. HIGH WATER BEING REPORTEDLocal storm report, Jul 17, 7:15 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
715 AM CDT THU JUL 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM FLASH FLOOD VALLEY VIEW 33.48N 97.17W
07/17/2014 COOKE TX LAW ENFORCEMENT
I35 N AND S CLOSED FROM MILE MARKER 491 TO DENTON COUNTY
LINE. WATER RESCUES ARE ONGOING.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 7:04 PM CDT | Special Weather Statement | FWD | Eastland | 26 min |
| Jul 16, 7:22 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 38 min |
| Jul 16, 7:48 PM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| Jul 17, 12:31 AM CDT | Areal Flood Advisory | FWD | Cooke | 119 min |
| Jul 17, 1:48 AM CDT | Areal Flood Advisory | FWD | Denton | 117 min |
| Jul 17, 2:51 AM CDT | Areal Flood Advisory | FWD | Montague, Wise | 3 hr |
| Jul 17, 3:04 AM CDT | Flash Flood Warning | FWD | Cooke, Denton | 3 hr |
| Jul 17, 3:34 AM CDT | Flash Flood Warning | FWD | Wise | 116 min |
| Jul 17, 4:55 AM CDT | Special Weather Statement | FWD | Denton | 35 min |
| Jul 17, 5:26 AM CDT | Flash Flood Warning | FWD | Denton, Wise | 5 hr |
| Jul 17, 5:59 AM CDT | Flash Flood Warning | FWD | Cooke | 5 hr |
| Jul 17, 6:18 AM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Lamar | 117 min |
| Jul 17, 6:52 AM CDT | Areal Flood Advisory | FWD | Comanche, Hamilton, Mills | 3 hr |
| Jul 17, 8:38 AM CDT | River Flood Warning | FWD | Denton | 31 hr |
| Jul 17, 9:21 AM CDT | Areal Flood Advisory | FWD | Comanche, Hamilton | 114 min |
| Jul 17, 9:51 AM CDT | Flash Flood Warning | FWD | Bosque, Hamilton | 114 min |
| Jul 17, 10:18 AM CDT | Flash Flood Warning | FWD | Cooke, Denton, Wise | 117 min |
| Jul 17, 10:22 AM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 113 min |
| Jul 17, 12:09 PM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 2 hr |
| Jul 17, 12:42 PM CDT | River Flood Warning | FWD | Wise | 48 hr |
| Jul 17, 2:31 PM CDT | River Flood Warning | FWD | Wise | 4 days |
| Jul 17, 3:13 PM CDT | Special Weather Statement | FWD | Freestone | 32 min |
| Jul 17, 4:00 PM CDT | Special Weather Statement | FWD | Leon | 30 min |
| Jul 17, 4:32 PM CDT | Areal Flood Advisory | FWD | Leon | 118 min |
Nearby
River Flood Warnings in Texas, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.